Restricted Homological Dimensions Over Local Homomorphisms and Cohen-Macaulayness

Article
  • 8 Downloads

Abstract

We define and study restricted projective, injective and flat dimensions over local homomorphisms. Some known results are generalized. As applications, we show that (almost) Cohen-Macaulay rings can be characterized by restricted homological dimensions over local homomorphisms.

Keywords

Cohen factorization restricted homological dimension Cohen-Macaulay ring 

MSC 2010

13D02 13D05 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    M. Auslander, M. Bridger: Stable Module Theory. Memoirs of the American Mathematical Society 94, American Mathematical Society, Providence, 1969.MATHGoogle Scholar
  2. [2]
    L. L. Avramov, H.-B. Foxby: Homological dimensions of unbounded complexes. J. Pure Appl. Algebra 71 (1991), 129–155.MathSciNetCrossRefMATHGoogle Scholar
  3. [3]
    L. L. Avramov, H.-B. Foxby, B. Herzog: Structure of local homomorphisms. J. Algebra 164 (1994), 124–145.MathSciNetCrossRefMATHGoogle Scholar
  4. [4]
    L. L. Avramov, S. Iyengar, C. Miller: Homology over local homomorphisms. Am. J. Math. 128 (2006), 23–90.MathSciNetCrossRefMATHGoogle Scholar
  5. [5]
    W. Bruns, J. Herzog: Cohen-Macaulay Rings. Cambridge Studies in Advanced Mathematics 39, Cambridge University Press, Cambridge, 1993.MATHGoogle Scholar
  6. [6]
    L. W. Christensen: Semi-dualizing complexes and their Auslander categories. Trans. Am. Math. Soc. 353 (2001), 1839–1883.MathSciNetCrossRefMATHGoogle Scholar
  7. [7]
    L. W. Christensen, H.-B. Foxby, A. Frankild: Restricted homological dimensions and Cohen-Macaulayness. J. Algebra 251 (2002), 479–502.MathSciNetCrossRefMATHGoogle Scholar
  8. [8]
    H.-B. Foxby, S. Iyengar: Depth and amplitude for unbounded complexes. Commutative algebra. Interactions with algebraic geometry (L. L. Avramov, M. Chardin, M. Morales, C. Polini, eds.). Contemporary Mathematics 331, American Mathematical Society, Providence, 2003, pp. 119–137.Google Scholar
  9. [9]
    S. Iyengar: Depth for complexes, and intersection theorems. Math. Z. 230 (1999), 545–567.MathSciNetCrossRefMATHGoogle Scholar
  10. [10]
    S. Iyengar, S. Sather-Wagstaff: G-dimension over local homomorphisms. Applications to the Frobenius endomorphism. Ill. J. Math. 48 (2004), 241–272.MathSciNetMATHGoogle Scholar
  11. [11]
    D. Wu: Gorenstein dimensions over ring homomorphisms. Commun. Algebra 43 (2015), 2005–2028.MathSciNetCrossRefMATHGoogle Scholar
  12. [12]
    D. Wu, Z. Liu: On restricted injective dimensions of complexes. Commun. Algebra 41 (2013), 462–470.MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Institute of Mathematics of the Academy of Sciences of the Czech Republic, Praha, Czech Republic 2018

Authors and Affiliations

  1. 1.College of Electrical and Information EngineeringLanzhou University of TechnologyLanzhouChina
  2. 2.Department of Applied MathematicsLanzhou University of TechnologyLanzhouChina

Personalised recommendations